# SDR AWXA960524

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 220 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 5 EMERGENCY EXIT LIGHT INOP.  SPLICED BROKEN EMERGENCY EXIT LIGHT WIRING AT ROW 5.  OPERATIONS CHECK NORMAL.  (M)
